At times its around 500, if it goes above this is goes into danger zone. as today at the cardiologist.
my anxiety has been terrible in the past two years plus, anger ( over recent divorce events)which im told can damage your heart.
I have chest pain and a pressure in my lower thoat which sometimes spreads over the chest into awful pain which feels like a heart attack.
I have not taken any medicines recently, since my GP prescibed Fluconazan which id on the danger list of medicines, that he refuses to look at. ( cant change my GP, but hes hopeless)
Dont take any medicine at present, including anti depressants, which seem to be contro indicated.
My question is can this shortness of breath and arrythmia on sleeping and waking, and sometimes the attacks of dreadful pain be caused by something other than my heart?
Also Im nervous to have knee replacement surgery, involving a long anethesetic, with all this going on, and no trusted physician, plus the antibiotocs and other drugs ill have to take after, that are dangerous for QT.
They have ordered genetic tests to see if Im Long QT syndrome, young people who suffer from this keel over and die from an attack in the full bloom of health. As did my nephew of 35, tradically last week of a heart attack. ( he was never QT tested)
First, did your cardiologist verify that your QT is truly prolonged?
I agree, if your QT truly is 500 msec, you should consider not taking any medications that may prolong QT. Also, why can't you change your GP?
Most medications do not prolong QT and you can find a list at www.torsades.org.
A prolonged QT time does not predispose for a heart attack, or "normal" arrhythmias, though it can increase the number of PVCs, and sometimes a very serious arrhythmia known as torsades de pointes. This arrhythmia will usually cause fainting. Has that ever happened to you?
You should ask your cardiologist for advice what to do further. Also, if your cardiologist writes a note to your GP about the possibility of a prolonged QT, I would bet he would listen. GP's usually listen to specialists.
youve obviously never been to an italian, GP, he wont listen to anyone. Cant change doctors are all full.
the cardio wants to look again at the holter monitor and is waiting for dna test. did my ecogram today seems OK. he said to eat potassium-rich foods.
I have the list of medicines and I know about tosades,
My question was about the heart pain and shortness of breath and pressure on my chest with arrythmia, I wondered is this aniexty related more than Heart related.
dont snore as a rule, at least not like my expartner who snorned like an angry pig cuttingndown a tree with a chain saw!!
I think when Im asleep recently, i suddenly seem to wake from a deep sleep for no reason, perhaps because my heart rate slows too much.
I go back to sleep. I do wake a little slowly, and if I sleep in afternoon can be gumpy/groggy when awoken.
im trying elevating my head more and see if that changes anything.
the electrophysisit said not to check my potassium levels.
I personally dont think im that anxious that it is GAD.
"My question is can this shortness of breath and arrythmia on sleeping and waking, and sometimes the attacks of dreadful pain be caused by something other than my heart? "
Arrhythmia is related to the electrical system of the heart. What kind of arrhythmia do you experience and has this resulted in passing out? Shortness of breath and attacks of pain may or may not be related to your heart but are not related to a prolonged QTc. The symptom of a LQTS event is passing out or cardiac arrest and it is unusual to have more than a few seconds warning for an event.
Do you know what your heart rate was when your QTc was measured? Was it measured/calculated by the doctor or the EKG machine? A QTc of 500 ms does not mean you have LQTS.
Many people with LQTS have surgery. There are plenty of medications that CAN be taken and provided the doctor knows of the condition are you are monitored appropriately, the surgery is should be safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.